Rational Bundles and Recursion Operators for Integrable Equations on A.III-type Symmetric Spaces

Gerdjikov, VS, Grahovski, GG, Mikhailov, AV et al. (1 more author) (2011) Rational Bundles and Recursion Operators for Integrable Equations on A.III-type Symmetric Spaces. Theoretical and Mathematical Physics, 167 (3). 740 - 750. ISSN 0040-5779

Abstract

Metadata

Authors/Creators:
  • Gerdjikov, VS
  • Grahovski, GG
  • Mikhailov, AV
  • Valchev, TI
Copyright, Publisher and Additional Information: © 2011, Springer. This is an author produced version of a paper published in Theoretical and Mathematical Physics. Uploaded in accordance with the publisher's self-archiving policy. The final publication is available at link.springer.com
Keywords: rational bundle; integrable equation; recursion operator; reduction
Dates:
  • Published: June 2011
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 20 Aug 2013 13:02
Last Modified: 29 Mar 2018 17:54
Published Version: http://dx.doi.org/10.1007/s11232-011-0058-2
Status: Published
Publisher: Springer
Identification Number: https://doi.org/10.1007/s11232-011-0058-2
Related URLs:

Share / Export

Statistics